# SDR 2025FA0000061

- Difficulty date: January 28, 2025
- Submitted: January 28, 2025
- Operation: General aviation
- Aircraft: N602M
- Make and model: Bolkms BK117C2
- Aircraft serial: 9556
- Aircraft time: 5,604 hours, 22,316 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: B535M2004203
- Condition: Cracked
- Location: Tail Boom
- Part time: 5,604 hours, 22,316 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE – TAIL BOOM - TOP SKIN CRACKED
